International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
International Journal of Partial Differential Equations and Applications. 2014, 2(2), 32-37
DOI: 10.12691/ijpdea-2-2-3
Open AccessArticle

Existence of Weak Solutions for Elliptic Nonlinear System in RN

Tahar Bouali1, and Rafik Guefaifia1

1Department of Mathematics, University Tebessa, Tebessa, Algeria

Pub. Date: May 28, 2014

Cite this paper:
Tahar Bouali and Rafik Guefaifia. Existence of Weak Solutions for Elliptic Nonlinear System in RN. International Journal of Partial Differential Equations and Applications. 2014; 2(2):32-37. doi: 10.12691/ijpdea-2-2-3


We study the nonuniformly elliptic, nonlinear system Under growth and regularity conditions on the nonlinearities f and g, we obtain weak solutions in a subspace of the Sobolev space by applying a variant of the Mountain Pass Theorem.

nonuniformly elliptic nonlinear systems mountain pass theorem weakly continuously differentiable functional

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  A. Abakhti-Mchachti., J. Fleckinger-Pellé; Existence of positive solutions for non-cooperative semilinear elliptic systems defined on an unbounded domain, Pitman research Notes in Maths., 266 (1992), 92-106.
[2]  ] R. A. Adams; Sobolev spaces, Academic Press, New York - San Francisco - London, 1975.
[3]  A. Ambrosetti., K.C. Chang., I. Ekeland; Nonlinear functional analysis and Applications to differential equations, Proceedings of the second school ICTP, Trieste, Italy, 1997.
[4]  A. Ambrosetti., P. H. Rabinowitz; Dual variational methods in critical points theory and applications, J. Funct. Anal. 4 (1973), 349-381.
[5]  H. Berestycki., P. L. Lions; Nonlinear scalar field equations, I.Existence of a ground state, Arch. Rat. Mech. Anal., 82 (1984), 313-345.
[6]  . Brezis; Analyse fonctionnelle theori et applications, Massion, 1992.
[7]  A. Djellit., S. TAS, Existence of solutions for a class of elliptic systems in Rn involving the p- Laplacian, Electronic Journal of Differential Equations, Vol. 2003, No. 56, pp. 1-8.
[8]  D. G. Costa; On a class of elliptic systems in Rn, Electronic Journal of Differential Equations 1994 (1194) No. 07, 1-14.
[9]  D. M. Duc; Nolinear singular elliptic equations, J. London. Math. Soc. 40(2) (1989), 420-440.
[10]  L. Gasnski., N. S. Parageorgiou; Nonsmooth critical point theory and nonlinear boundary value problems, Vol. 8, A CRC Press Company, London - New York, 2005.
[11]  D. Gilbarg., N. C. Trudinger; Elliptic Partial Differential Equations of second order, Second Edition, Springer-Verlag, Berlin, 1983.
[12]  M. Mihàilescu., V. Ràdulescu; Ground state solutions of nonlinear singular Schr¨odinger equations with lack compactness, Mathematical methods in the Applied Sciences, 26 (2003), 897-906.
[13]  P. De Nàpoli., M. C. Mariani; Mountain pass solutions to equations of p-Laplacian type, Nonlinear Analysis, 54 (2003), 1205-1219.
[14]  L. Nirenberg; Variational and topology methods in nonlinear problems, Bull. Amer. Math. Soc. 4 (1981), 267-302.
[15]  P. H. Rabinowitz; Minimax methods and their applications to Partial Differential Equations,Nonlinear analysis, a collection of papers in honor of Erich Rothe, Academic Press, New York, 1978.
[16]  M. Struwe; Variational Methods, Second Edition, Springer-Verlag, 2000.
[17]  N. T. Vu., D. M. Duc; Nonuniformly elliptic equations of p-Laplacian type, Nonlinear Analysis 61 (2005), 1483-1495.
[18]  E. Zeidler; Nonlinear Functional Analysis and its applications, Vol. III, Springer-Verlag, 1985.